MathSciNet Relay Station
MathSciNet bibliographic data
MR1914840 65L05 (65R20)
Karamete, Ayşen; Sezer, Mehmet A Taylor collocation method for the solution of linear integro-differential equations. Int. J. Comput. Math. 79 (2002), no. 9, 987–1000.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement